DSpace
 

Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
23(1) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/1130

Title: 非協力ゲームにおける均衡解存在定理の一拡張 (百号記念特別号)
Other Titles: An Extension of th Equilibrium Existence Theorem for Non-Cooperative Games
Authors: 洲浜, 源一
Author's alias: Suhama, Gen-ichi
Issue Date: 25-Jan-1978
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1978, 23(1), p.118-126
URI: http://hdl.handle.net/10466/1130
Appears in Collections:23(1)

Files in This Item:

File Description SizeFormat
KJ00000090545.pdf352.52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.